Taking Reyataz With Hiv Meds
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
North Shore University HospitalThanks for the question.Yes, all of the meds can be taken at the same time. I would recommend this as long as they do not upset your stomach. Best to get them out of the way all at once.At the very least the Norvir and Reyataz should be taken... Read more »
AIDS Research and Treatment Center of the Treasure CoastThe best way to use Reyataz is not yet clear. There is no question that this agent represents a significant advance in the protease inhibitor class. It has fewer metabolic side effects, is dosed once a day, and is quite potent when boosted by... Read more »
The Robert James Frascino AIDS FoundationHi.Why are you freaking out because you found your bottom-guy's antiretrovirals? What if you hadn't found them? Would you be at any less risk right now? No, of course not. This is exactly why we must consider all our sexual partners could... Read more »
Rocky Mountain CARESThanks for your post.The combination of Epzicom, Norvir and Reyataz should be a reasonable one for you. The resistance testing suggest that you only had resistance to the non-nuke part of your previous regimen, leaving the nukes and PIs as fully... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by Anonymous, 6 Repliesand would love some feedback from people. I was poz for 3 yrs before needing to begin and since I am moving to Costa Rica in the fall I thought 'no time like the present' to get myself trhough all the possible side effects.
Well- they have begun. ... Read more »
Posted by light001, 3 Replieshello
Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Guides for People With HIV